# SDR CAL951132

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Sta 277
- Part time: 70,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 4 INCH CRACK IN NOSE WHEELWELL CEILING PRESSURE PANEL AT STA 277, RT SIDE.  THE CRACK WAS STOP DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EC 5310-03186.  (X)
